# SDR ASAA2013092496055

- Difficulty date: September 24, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 23,547 hours, 7,158 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL.  ACFT GROUNDED. TESTED AND RESET LT PACK/ZONE TEMP CONT IAW MM 21-61-00 SYSTEM.  OPS CHECKED GOOD, NO DEFECTS NOTED.
